# SDR 97ZZZX3841

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N2FOR
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201048
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,473 hours
- Component: 64M47805074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR IS CRACKED ON THE BOTTOM SIDE BACKWALL RADIUS APPROXIMATELY 112.1 INCHES FROM TIP END.  SPAR AT CRACK LOCATION SHOWS NO OBVIOUS SIGNS OF DAMAGE ON THE EXTERIOR SURFACE.
